Asthalin Syrup is a medicine that is used to make breathing easier. It is used for relieving symptoms of asthma and conditions of blockage or obstruction of airways and lungs (COPD). It helps in relieving the symptoms such as bronchospasm (tightening of the muscles that line the airways or the bronchi in the lungs), coughing, constriction, wheezing and difficulty in breathing. Asthalin syrup contains salbutamol as an active ingredient, which belongs to a class of medicines called a bronchodilator. Asthalin syrup should be taken as directed by the doctor and in doses and duration as prescribed. Do not take it more than that prescribed or for a prolonged duration....
Q: How soon can I experience the effect of Asthalin syrup?
A: Asthalin syrup for bronchodilation works by relaxing the muscles of the airways thereby making it easier to breathe.
Its effects are seen within 15 minutes and they last for 14 hours.
Q: Can I mix Asthalin syrup with milk while giving it to my child?
A: No, do not mix this syrup with milk.
Q: What measures should I take while giving Asthalin syrup to babies?
A: Asthalin syrup should not be used in children below two years of age. Always consult a paediatrician before giving any medicine to your child. Also, it is important to note that children do not have bodily functions as developed as adults, especially their liver and kidneys. Hence, a medicine meant for adults is not fit to be given for children. A normal adult dose can result in overdose in the child. Therefore, paediatrician advise is a must before giving any medicine to your child.
Q: Can I give Asthalin syrup with Paracetamol?
A: You can take Asthalin syrup with Paracetamol as there is no direct interaction between these two medicines. However, you should consult with your doctor before taking these two medicines together.
Q: Is it safe to take Asthalin syrup if I have a heart problem?
A: You should not take this syrup if you have any heart-related problem and you are taking medicine for that. In case your doctor has prescribed you this medicine, you should be extremely cautious. If you experience chest pain, breathing difficulties, reach out to your doctor immediately.
Q: Is Asthalin syrup good for cough?
A: Asthalin contains salbutamol which is a bronchodilator it dilates the airways and makes breathing easier. It may not be useful in reducing cough.
Q: How many times Asthalin syrup can be taken?
A: Asthalin syrup should be taken exactly as told by the doctor. The doctor will prescribe it inappropriate dose and frequency based on the underlying condition and how you respond to the medicine. Do not self-prescribe.
Q: Is Asthalin a steroid?
A: No, Asthalin syrup does not contain any steroids. It contains salbutamol as an active ingredient, which belongs to a class of medicines called a bronchodilator